# SDR SWIA2018042344590

- Difficulty date: March 28, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 29,990 hours, 22,334 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING SUPPORT FRAME HAS CORROSION ON UPPER AND LOWER SIDES OF CENTER LOWER ANGLE AND ON LOWER SIDE ANGLES AROUND SEVERAL SCREW HOLES AT BS 939. REMOVED THE CORROSION IAW SRM. REPLACED CENTER SUPPORT ANGLE IAW SRM.
